Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

4karen

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About 4karen

  • Rank
    New Member
  1. Has anyone ever switched from tretinoin to epiduo? I have been using tretinoin .025% for about 2 months, and it is still making my skin red and I am seeing some dark spots/shallow indentation scarring. I went to the derm today and he prescribed me to epiduo along with a few samples of epiduo. I am worried that I will purge more with the use of epiduo...and cause for acne to form leading to more scarring on my cheeks! Also, I am afraid that the 2 months I spent with tretinoin will affect
  2. 4karen

    Ruined

    Apply neosporin! Hopefully that will help heal it into a scab, and as for your vacation, just use a little cover up. Hope this helps!
  3. I see, well now I plan on going to the derm tomorrow, and asking for a blood test. Thanks for the info!
  4. What other symptoms did you get from Pcos? I think I might have it too, I am 19 and I recently got this unusual huge facial breakout, and I am thinking it has to do with my hormones. I just started taking doxycyline today, but after seeing this post, I am thinking maybe I should try Spironolactone! Please let me know! Thanks
  5. Do you guys think that taking birthcontrol after you finish up using doxycycline for a few months would help prevent a the return of an acne outbreak? I have been reading a lot of posts saying how after you stop doxycycline, the acne will come back stronger within a few months, and if my acne is hormonal, then would it be a good idea to start birthcontrol IF and after I calm my acne down with doxycycline? I just started taking doxycycline today, and I am really worried about it just being
×